I was enrolled in a Gilead study for a treatment with TDF and PEG concomitantly for 16 weeks followed by TDF alone for another 32 weeks (total 48 weeks). The big question is should i accept this treatment or it would be a waste of time and energy.
Thank you for your answers.
My current status is: AgHBe +
AgHbs Q is 37270 IU/mL
ADN HBV 220 millions of copies
Fibroscan F0-F1 (6.8 Kpa)
Alt 139 (normal 21-72 U/L)
Ast 62 (normal 17-59 U/L)
this is the worst combination of the two drugs to obtain the weakest effect, we do know already from years that sequqntial treatment is what works but with tdf 1-3years and then peg add on for another 2 years.........if you can use this sequential treatment as i posted dont waste time on that trial
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.